# SDR UIEA2020041000730

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,471 hours, 18,903 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080405
- Part serial: 12875
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR SYSTEM 1 WEATHER FAIL MULTIPLE TIMES( REMOVED AND REPLACED TRANSCEIVER PER AMM 34-43-01. OPS CHECK NORMAL. )
